# SDR UPS99229570

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FOUND .30 CRACK RADIATING FROM RIVET ON RIGHT WING TIP UPPER SKIN 18 INCHES AFT OF FORWARD EDGE, 6 INCHES O/B OF I/B EDGE.  STOP DRILLED CRACK AND TRANSFERRED TO NON-ROUTINE CARD 943723.
